# SDR GTIA96NK077

- Difficulty date: November 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND E/E COMPARTMENT FLOOR SUPPORT ANGLE WITH CORROSION AT STATION Y218 BETWEEN LONGERON 29R AND 29L. REPLACED DAMAGED ANGLE IAW SRM 51-01 PARA C.  FABRICATED ANGLE IAW SRM 51-10-2, TREATED METAL IAW SRM 51-10-20.  REPLACED RIVETS IAW SRM 51-30-2.  (M)
